An infinite family of distinct 7-manifolds admitting positively curved Riemannian structures. (English) Zbl 0362.53033


53C20 Global Riemannian geometry, including pinching
Full Text: DOI


[1] M. Berger, Les variétés riemanniennes homogènes normales simplement connexes à courbure strictement positive, Ann. Scuola Norm. Sup. Pisa (3) 15 (1961), 179 – 246 (French). · Zbl 0101.14201
[2] Nolan R. Wallach, Three new examples of compact manifolds admitting Riemannian structures of positive curvature, Bull. Amer. Math. Soc. 78 (1972), 55 – 56. · Zbl 0229.53039
[3] Nolan R. Wallach, Compact homogeneous Riemannian manifolds with strictly positive curvature, Ann. of Math. (2) 96 (1972), 277 – 295. · Zbl 0261.53033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.